# SDR BAQA092608

- Difficulty date: February 9, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N912KY
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5500
- Aircraft time: 5,299 hours
- Engine: Allsn 250C20
- Engine time: 5,278 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case Half
- Part number: 23057142
- Part serial: SET22699
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLASTIC MISSING/CRACKED BEYOND LIMITS.  UNIT ORIGINAL EQUIPMENT OFF OF ENG..  REPLACED WITH SERVICABLE UNIT.  02/26/2004
